| Catalog Number |
SSX-445 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: surgery performed for suspected hematoma; rupture found during surgery.
Event or Problem Description
Healthcare professional reported "patient was taken in 4 days past surgery for suspected hematoma" and "ruptured implant was discovered".This record is for the left side.The device has been explanted and replaced.Device was discarded.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events hematoma and rupture was received on january 26, 2026 with lot number 3531062.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ hematoma: unable to observe through visual inspection as it is a physiological phenomenon.¿ rupture: observed an opening through microscopic inspection assessed as surgical damage.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description